By Topic

Stability Analysis of Recurrent Fuzzy Systems: A Hybrid System and SOS Approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Schwung, A. ; Control Theor., & Robot. Lab., Tech. Univ. Darmstadt, Darmstadt, Germany ; Gussner, T. ; Adamy, J.

This paper presents a new approach to the stability analysis of recurrent fuzzy systems (RFSs). RFSs are rule-based dynamic fuzzy systems that are usually obtained from heuristic or data-driven modeling. In the presented approach, the stability of both continuous-time and discrete-time RFS can be analyzed in a common framework. It is based on the representation of an RFS as a hybrid polynomial system. Due to the polynomial structure, the recently developed method of sum-of-squares (SOS) decomposition along with semidefinite programming can be employed to derive sufficient conditions for the stability of equilibrium points. We consider stability analysis for known equilibrium points as well as unknown equilibrium points. The latter results in a two-step procedure. In the first step, a polynomial is constructed. In the second verification step, this polynomial is proven to be a Lyapunov function for the RFS. The applicability of the approach is shown by two systems formulated as a rule-based RFS.

Published in:

Fuzzy Systems, IEEE Transactions on  (Volume:19 ,  Issue: 3 )